Mathematics and Financial Economics

, Volume 5, Issue 4, pp 231–232 | Cite as

Introduction to the special issue Stochastic Financial Economics, Volume 2

  • Sjur Didrik Flåm
  • Klaus Reiner Sc̣henk-Hoppé


Outlined here are the research papers published in Volume 2 of the special issue Stochastic Financial Economics, each dealing with convex risk measures.


Risk Measure Trading Cost Contingent Claim Free Lunch Math Finan Econ 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    Flåm, S.D.: Exchanges and measures of risks. 2(Special Issue) (2012). doi: 10.1007/s11579-012-0062-9
  2. 2.
    Föllmer H., Schied A.: Stochastic Finance. Walter de Gruyter and Co, Berlin (2004)zbMATHCrossRefGoogle Scholar
  3. 3.
    Horst, U., Moreno-Bromberg, S.: Efficiency and equilibria in games of optimal derivative design. 2(Special Issue) (2012). doi: 10.1007/s11579-012-0066-5
  4. 4.
    Pennanen, T.: Dual representation of superhedging costs in illiquid markets. 2(Special Issue) (2012). doi: 10.1007/s11579-012-0061-x

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Economics DepartmentUniversity of BergenBergenNorway
  2. 2.Leeds University Business School and School of MathematicsUniversity of LeedsLeedsUK
  3. 3.Department of Finance and Management ScienceNHH–Norwegian School of EconomicsBergenNorway

Personalised recommendations